On space-like constant slope surfaces and Bertrand curves in Minkowski 3-Space


BABAARSLAN M. , YAYLI Y.

Analele Stiintifice Ale Universitatii Al I Cuza Din Iasi-Serie Noua-Matematica, vol.63, no.2, pp.323-338, 2017 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1515/aicu-2015-0009
  • Title of Journal : Analele Stiintifice Ale Universitatii Al I Cuza Din Iasi-Serie Noua-Matematica
  • Page Numbers: pp.323-338